# SDR DALA2017101607583

- Difficulty date: October 13, 2017
- Submitted: October 17, 2017
- Operation: Air carrier
- Aircraft: N947DL
- Make and model: Doug MD-88
- Aircraft serial: 49878
- Aircraft time: 72,967 hours, 54,407 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Lock
- Condition: Missing
- Location: Seat 24e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTED ALL SEATS IN THE VICINITY OF OVERWING EXIT IAW AMM 25-23-00-201.  FOUND SEAT 24E MISSING CLIP ON RECLINE ACTUATOR ALLOWING SEAT TO BLOCK EXIT DOOR.  REINSTALLED ACTUATOR LOCKING CLIP. SEAT NOW LOCKED IN UPRIGHT POSITION. ALL OTHER SEATS IN THE EXIT ROWS CHECKED NORMAL. OK FOR SERVICE.
